Compression ratio of Wiener index in 2-d rectangular and polygonal lattices

Jelena Sedlar, Damir Vukičević, Franco Cataldo, Ottorino Ori, Ante Graovac


In this paper, we establish leading coefficient of Wiener index for open and closed 2-dimensional rectangular lattices, for various open and closed polygonal lattices, and for open and closed multidimensional cubes. These results enable us to establish compression ratio of Wiener index when number of rows and columns in the lattice tends to infinity.


Graph theory, 2D rectangular and polygonal lattices, Wiener index, Compression ratio

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications